# SDR C2XA01CL201

- Difficulty date: September 6, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Part serial: 539
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BTV MAINTENANCE DURING A LINE CHECK MAINTENANCE DISCOVERED THE AFT FLOOR STRIP EMERGENCY LIGHTS WOULD NOT EXTINGUISH WHEN POWER WAS REMOVED.MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY 30WL. OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
